Aa
A
A
A
Close
Liver Disorders Community
4.48k Members
Avatar universal

SGPT 48.1 AND DISEASE?

my sgpt is  48 iu/l. n my stomach is tight and a little bit out now. m not fatty. my height is 174 and weight is arnd 60. m eating very less nowadays only 1 chapati at a time for many days. m taking medicine like zinetax and syrup apetite n 2 more prescribed by dr. majumdar.. sir what problem can it be and how to solve it.
1 Responses
Avatar universal
COMMUNITY LEADER
I'm not familar with the medication you are taking. It's something you should discuss with your doctor and maybe consider stopping it for a period of time and then retest your liver enzymes. If the elevations are gone, then problem solved but , if not, your doctor can continue on to track down whats causing the issue.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem